Healing Crisis After the e-Therapy for Cancer

CANCER  PATIENTS who undergo the e-therapy for the first time may suffer from a healing. This reaction is also known as the Herx or Jarisch-Herxheimer reaction.

A healing crisis is when you experience symptoms from diseases and toxins that are released during your detoxification process. It is part and parcel of a healing process. If you experience this, there is nothing to worry about.

Know that as you cleanse and detoxify your body, you will be releasing the toxins, bacteria, and viruses that were built up in your fatty deposits. As they are released, you may experience symptoms that you had originally experienced.

·         You may get a runny nose,

·         You may experience nausea, headaches, dizziness,

·         You may feel tired,

·         You may develop body  aches, joint pain, muscle pain,  or

·         You may even develop a fever.

In fact, the symptoms you experience will likely be in the reverse order of when you first experienced them. Toxins that your body was exposed to in recent years will show their effect first then will be followed by things that occurred earlier in your life.

These symptoms generally last for a few days.

Rest assured that it is your body’s way of cleansing – getting rid of these toxins once and for all.

If this happens, take it easy. Drink a lot of water and relax. If the situation is unbearable just discontinue with the therapy for a while until you recover. Then start with the therapy again.

Herxing can occur within days or weeks after starting your therapy. Some people may experience a Herx only once or twice, while others continue to have cyclic worsening of symptoms throughout a course of therapy. A common Herx cycle recurs about once every 4 weeks.

Remember this: If you do too many treatments too close together, and don’t drink enough water you may feel nauseous for a short time. You may have lots of dead pathogens and toxin poisons your body is trying to get removed. So, the trick is – drink a lot of water before and after your e-therapy. Relax and take a rest if you are not up to it at the moment.

Some of the e-mails from patients

 

Patient 1

Hi Dr.  Need to get your urgent feedback regarding my wife. She suffered tummy ache last night after going thru her Parasite Gen – program. During her sleep she felt nauseating and ran a slight fever. Vomited this morning on waking up and has since down with giddiness, nausea and still running a fever of 38. She sleeps most of today.  Have been religiously taking her Cap. A, Utero-ovar 1 & 2 and also C Tea.

Is this normal and will this recurs every time she does this particular program or any other programs? Also should she still continue with the other programs say … from tomorrow or should stop a few days? Your urgent and comprehensive advice would be most appreciated.

Reply:  Before this program — did she do other problems — how many and any problem?  Jenifer will tell you that after carcinoma program — she will be down with high temperature and would sleep the whole day ~ Chris

Dr;   She did the Immune, Detox, Ovary programs without any side effects. It only happened with the Parasite Gen program. She has not done Carcinoma or others yet. Might frighten her if the side effects of this particular program are bad. Heh!

Reply:  Take it easy — did she drink a lot of water? I think it is the usual reaction … so take it easy … take a rest and if she recovers tomorrow … continue with another program …but if she is not up to it — relax and let her recover …I am sending this email to Phillip too … try to contact him and talk to Jenifer — she will be able to tell you a lot of such happenings…nothing to worry ~ Chris

Tq very much Dr. for the quick response. Yes, as advised she did drink substantial amount of water. She is still in bed with stomach pain, giddiness, nausea and fever and also does not have an appetite.

Good morning Dr.,   My wife continued to have the stomach pain, wind, fever, nausea since I wrote to you on Sat. Temperature returns to normal with Panadol, otherwise it all starts again. Poor appetite. Last night, she had some brownish discharge and that got us VERY worried. Still some discharge till this morning but somewhat lesser. Perhaps you would be able to advise on this.

She has been so optimistic and confident after meeting you on 2/9 & taking the herbs but with these hiccups she feels rather down as she had expected/hoped to get better by the day. I’m sure you know what I mean. Through your vast experience Dr. , is this a normal occurrence after starting on the herbs OR is this due to her e-therapy session?

Your kind advice would be appreciated. Thanks Dr. & looking forward to your advice.

Reply: It is normal — people expect things to get better and better. Sure, I too hope for the same but at times, things don’t work the way we expect it to be. Take a close look at the discharge … it may be good that this comes out. I have used all the programs listed in there … both me and my wife … and we did not suffer like that but as I have said my wife and I went through some experiences too …

a) My wife had pains in the bones that even sitting in the car was painful. When I turned around a corner — her body felt the pain.

b) I had lumps coming out of my mouth twice. I too has aches in the bones. Also my tongue was painful for a few days.

Well each of us get different reactions. There is NO honeymoon … we just have to trust and go forward. Just talk to Jenifer or Phillip — now that you have the phone number … the more you doubt … the more you will not win ~ Chris.

Hi there Dr,  She’s fine with the e-therapy and has been doing the many programs recommended for her. No side effects whatsoever. Phew… what a relief. After your advice and also Phillip’s, she has gotten more confident and happily doing the sessions every morning and afternoon. He is continuing religiously with UO 1 & 2, C tea and Cap. A. Appetite good but hasn’t put on any weight though. Is this normal? Thank you very much for the concern. Appreciate it very much.

Tq  Dr. for the 2 quick replies. Yeah, it is not so much of a panic situation but a ‘don’t know what is happening’ situation. In addition to the hiccups mentioned earlier, she has had 4 foul smelling purging since 5 a.m. this morning. Is it advisable to continue with drinking fruit juices?

Reply: Great … keep writing the reports. It is good. Some things in there … must get them all out. Continue with the juices. My friend Ooi …just came … …he has been using the machine for some times now… but he told me last week he came to our centre and used the 50-minute DETOX program. He was down for one whole day and could not wake up and had severe headaches! Well, that is the way it is! ~ Chris

Patient 2

Hi, Dr. Chris,
How’re you?
I’m R (K’s wife). I am writing to you on behalf of K who arrived in Jakarta on wednesay (7th Oct)

He started using the machine :

8 Oct : carcinoma & ca virus. Effect: Body more weak, a slight fever, more sleepy (but not good quality sleep).
9 Oct : lung, colon, muscle detox (76) & pain (50), carcinoma. Effect: a little sore throat, losing appetite (worsen) I think because of nauseous, more fever & a little flu, weaker, vomit (so a little hard to keep up with the schedule of medicine), his feels his stomach fills with air and when he defecate really smells but less pain for the leg (more numbness).

But I think when you see him in the face, it’s more fresh (more colour) but he’s not feeling the same way.
We still continue by the schedule and we’ll see about the effect these next few days.
Hopefully it’s getting better.

Send my regards for your wife.
Best Regards, R.
Reply: Hello R. That is the healing crisis that he is experiencing, especially doing the carcinoma everyday! Don’t worry, if he is not up to it … just relax …don’t do too much. When he recovers, do again.  Yes, he will get tired, and all that you wrote. It is okay BUT take a rest if he is not feeling good … continue when he recovers. Please let me know. Take care and God bless ~ Chris


Patient 3

Hi Prof Chris,

Dad said he is in stable condition, did not feel any discomfort from using the therapy but do feel sleepy.

He mentioned when he goes to toilet it got a lot of festering (I don’t know whether this is the correct term). When he got difficulty to go to toilet he feels it has improved by using the Detox program and No.93

He felt discomfort on this upper right thigh close to buttock and wondering which number is best to reduce it?

He also asked whether the therapy can eventually stop the bleeding and/or reduce the size of the tumour?

He regularly uses the program and take the medicine.

Reply: Good, ask him to take a rest too. If sleepy, sleep. But continue to use do the therapy.

Hi Prof Chris,

My dad is feeling sore and weak now and he feels pain in the anus. He said he feels cold even though I think the temperature is nice around mid to high 20s. He looks weaker than he first started doing carcinoma. Please advise us what to do.

Reply: Okay, when he started to use carcinoma — sure, got problem for a while … sore, tired etc. Don’t worry. If too tired, ask him to stop first and then when he recovers start again. It is like that … no worry.

The discomfort on the upper thigh has disappeared. Thank God.

 


Advertisements